American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11C08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Gary Greaves. Small-span Hermitian matrices over quadratic integer rings. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Dilum DeSilva and Christopher Pinner. The Lind Lehmer constant for $\mathbb Z_p^n$. Proc. Amer. Math. Soc. 142 (2014) 1935-1941.
Abstract, references, and article information   
View Article: PDF

[3] Zur Izhakian, Manfred Knebusch and Louis Rowen. Algebraic structures of tropical mathematics. Contemporary Mathematics 616 (2014) 125-150.
Book volume table of contents   
View Article: PDF

[4] Peter Borwein, Stephen Choi and Jonas Jankauskas. Extremal Mahler measures and $L_s$ norms of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 141 (2013) 2653-2663.
Abstract, references, and article information   
View Article: PDF

[5] Zur Izhakian, Manfred Knebusch and Louis Rowen. Categorical Notions ofLayered Tropical Algebra and Geometry. Contemporary Mathematics 589 (2013) 191-234.
Book volume table of contents   
View Article: PDF

[6] Kiran S. Kedlaya. A construction of polynomials with squarefree discriminants. Proc. Amer. Math. Soc. 140 (2012) 3025-3033.
Abstract, references, and article information
View Article: PDF

[7] Michael Rosen. Polynomials modulo $p$ and the theory of Galois sets. Contemporary Mathematics 579 (2012) 163-178.
Book volume table of contents   
View Article: PDF

[8] Safia Haloui and Vijaykumar Singh. The characteristic polynomials of abelian varieties of dimension 4 over finite fields. Contemporary Mathematics 574 (2012) 59-68.
Book volume table of contents   
View Article: PDF

[9] Michael Filaseta and Michael J. Mossinghoff. The distance to an irreducible polynomial, II. Math. Comp. 81 (2012) 1571-1585.
Abstract, references, and article information   
View Article: PDF

[10] Peter Borwein, Stephen Choi and Jonas Jankauskas. On a class of polynomials related to Barker sequences. Proc. Amer. Math. Soc. 140 (2012) 2613-2625.
Abstract, references, and article information   
View Article: PDF

[11] Keith Johnson. Super-additive sequences and algebras of polynomials. Proc. Amer. Math. Soc. 139 (2011) 3431-3443. MR 2813375.
Abstract, references, and article information   
View Article: PDF

[12] Jean-Luc Chabert and Youssef Fares. Preservation of the residual classes numbers by polynomials. Proc. Amer. Math. Soc. 139 (2011) 2423-2430. MR 2784807.
Abstract, references, and article information   
View Article: PDF

[13] Edward Formanek. Theorems of W. W. Stothers and the Jacobian Conjecture in two variables. Proc. Amer. Math. Soc. 139 (2011) 1137-1140. MR 2748408.
Abstract, references, and article information   
View Article: PDF

[14] Hector Pasten. An extension of Büchi's problem for polynomial rings in zero characteristic. Proc. Amer. Math. Soc. 138 (2010) 1549-1557. MR 2587438.
Abstract, references, and article information   
View Article: PDF

[15] Dragos Ghioca and Thomas J. Tucker. Proof of a dynamical Bogomolov conjecture for lines under polynomial actions. Proc. Amer. Math. Soc. 138 (2010) 937-942. MR 2566560.
Abstract, references, and article information   
View Article: PDF

[16] Anirban Mukhopadhyay, M. Ram Murty and Kotyada Srinivas. Counting squarefree discriminants of trinomials under abc. Proc. Amer. Math. Soc. 137 (2009) 3219-3226. MR 2515392.
Abstract, references, and article information   
View Article: PDF

[17] Manjul Bhargava. On $P$-orderings, rings of integer-valued polynomials, and ultrametric analysis. J. Amer. Math. Soc. 22 (2009) 963-993. MR 2525777.
Abstract, references, and article information   
View Article: PDF

[18] Khang Tran. Discriminants of Chebyshev-like polynomials and their generating functions. Proc. Amer. Math. Soc. 137 (2009) 3259-3269. MR 2515422.
Abstract, references, and article information   
View Article: PDF

[19] Assaf Goldberger and Michael Neumann. An upper bound on the characteristic polynomial of a nonnegative matrix leading to a proof of the Boyle-Handelman conjecture. Proc. Amer. Math. Soc. 137 (2009) 1529-1538. MR 2470809.
Abstract, references, and article information   
View Article: PDF

[20] Peter Borwein, Tamás Erdélyi and Friedrich Littmann. Polynomials with coefficients from a finite set. Trans. Amer. Math. Soc. 360 (2008) 5145-5154. MR 2415068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Peter Borwein and Kwok-Kwong Stephen Choi. The average norm of polynomials of fixed height. Trans. Amer. Math. Soc. 359 (2007) 923-936. MR 2255202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] E. Alkan, A. I. Bonciocat, N. C. Bonciocat and A. Zaharescu. Square-free criteria for polynomials using no derivatives. Proc. Amer. Math. Soc. 135 (2007) 677-687. MR 2262863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] K. G. Hare and C. J. Smyth. The monic integer transfinite diameter. Math. Comp. 75 (2006) 1997-2019. MR 2240646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gennady Bachman. Ternary cyclotomic polynomials with an optimally large set of coefficients. Proc. Amer. Math. Soc. 132 (2004) 1943-1950. MR 2053964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Matthias Aschenbrenner. Ideal membership in polynomial rings over the integers. J. Amer. Math. Soc. 17 (2004) 407-441. MR 2051617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi-Wei Sun. Unification of zero-sum problems, subset sums and covers of ${\mathbb Z}$. Electron. Res. Announc. Amer. Math. Soc. 9 (2003) 51-60. MR 1988872.
Abstract, references, and article information   
View Article: PDF

[28] P. B. Borwein, C. G. Pinner and I. E. Pritsker. Monic integer Chebyshev problem. Math. Comp. 72 (2003) 1901-1916. MR 1986811.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Peter Borwein and Michael J. Mossinghoff. Newman polynomials with prescribed vanishing and integer sets with distinct subset sums. Math. Comp. 72 (2003) 787-800. MR 1954968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2